|Loss of Appetite
Jul 6, 2005
| Response from Dr. Henry
Gi complaints including fullness or loss of appetite are fairly common initially with the regimen you are taking. I often would check to make sure your hormone levels (thyroid and testosterone) are OK. A review of your medical status my your HIV doc can look for other problems related to appetite or GI function. If the HIV meds are the likely cause of the decreased appetite, I often would prescribe meds to either decrease nausea (such as Reglan) if that is an issue or stimulate appetite (such as Marinol). Often the stomach/appetite complaints diminish over time. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Having Loss Of Appetite Mean I Have Hiv?
- How To Treat Loss Of Appetite When You Are Hiv Positive?
- Loss Of Appetite And Acute Hiv
- Anal Warts After Kissing Cold Sore Worried I Have HIV
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Penis Discharge After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.